# SDR LR7A99132

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 36250214
- Condition: Corroded
- Location: Nr 3 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP7180, FOUND NR 3 QEC S/N LMG 1369-31 UPPER RT SLOPING LONGERON CORRODED.  REPLACED LONGERON IAW SMP 583 54-20-03, HSPO7180, AND SB 382-71-12, REV 92.  NR 959.
